Now showing items 1-20 of 180

    • Combinatorial point configurations and polytopes 

      Yakovlev, Sergiy; Pichugina, Oksana; Koliechkina, Liudmyla ORCID (Wydawnictwo Uniwersytetu Łódzkiego, 2023-12-15)
      The monograph is dedicated to exploring combinatorial point configurations derived from mapping a set of combinatorial configurations into Euclidean space. Various methods for this mapping, along with the typology and ...
    • Tadeusz Winiarski – Scientific biography 

      Dumnicki, Marcin; Rusek, Kamil; Tworzewski, Piotr (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      This volume (the fourth in the series) is dedicated to two mathematicians: Wojciech Kucharz, who celebrates 70th anniversary in 2022 and Tadeusz Winiarski who celebrated the 80th anniversary in 2020. These people were ...
    • Wojciech Kucharz – Scientific biography 

      Rusek, Kamil (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      This volume (the fourth in the series) is dedicated to two mathematicians: Wojciech Kucharz, who celebrates 70th anniversary in 2022 and Tadeusz Winiarski who celebrated the 80th anniversary in 2020. These people were ...
    • Realizability of some Böröoczky arrangements over the rational numbers 

      Janasz, Marek; Lampa-Baczyńska, Magdalena; Wójcik, Daniel (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      In this paper, we study the parameter spaces for Böröoczky arrangements Bn of n lines, where n < 12. We prove that up to n = 12, there exist only one arrangement nonrealizable over the rational numbers, that is B11.
    • On the nearly free simplicial line arrangements with up to 27 lines 

      Janasz, Marek (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      In the present note we provide a complete classification of nearly free (and not free simultaneously) simplicial arrangements of d ⩽ 27 lines.
    • An estimation of the jump of the Milnor number of plane curve singularities 

      Zakrzewska, Aleksandra (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      Skokiem liczby Milnora osobliwości izolowanej nazywamy najmniejszą niezerową różnicę między liczbą Milnora osobliwości a liczbą Milnora jednej z jej osobliwości. W pracy za pomocą diagramów Enriquesa wyznaczone zostały ...
    • Convexifying of polynomials by convex factor 

      Abdullah, Abdulljabar Naji; Rosiak, Klaudia; Spodzieja, Stanisław ORCID (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      W pracy podajemy nowe wyniki dotyczące "uwypuklania" wielomianów rzeczywistych, a w szczególności uogólniamy niektóre z rezultatów z pracy K. Kurdyka, S. Spodzieja, „Convexifying positive polynomials and sums of squares ...
    • Analitic and Algebraic Geometry 4 

      Krasiński, Tadeusz; Spodzieja, Stanisław ORCID (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      This volume (the fourth in the series) is dedicated to two mathematicians: Wojciech Kucharz, who celebrates 70th anniversary in 2022 and Tadeusz Winiarski who celebrated the 80th anniversary in 2020. These people were ...
    • Effective proof of Guseĭn-Zade theorem that branches may be deformed with jump one 

      Lenarcik, Andrzej; Masternak, Mateusz (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      W pracy podajemy efektywny dowód twierdzenia Gusein-Zade, że osobliwe nierozkładalne lokalne krzywe płaskie (gałęzie) mogą być deformowane ze skokiem liczby Milnora równym jeden. W dowodzie korzystamy z wersji twierdzenia ...
    • Lefschetz numbers and asymptotic periods 

      Gryszka, Karol (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      In this note we prove several results linking Lefschetz numbers with asymptotic behaviour of the orbit in flows. With the aid of the Lefschetz fixed point theorem and the presence of a non-trivial limit set we prove ...
    • On Lê’s formula in arbitrary characteristic 

      García Barroso, Evelia Rosa; Płoski, Arkadiusz (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      In this note we extend, to arbitrary characteristic, Lˆe’s formula (Calculation of Milnor number of isolated singularity of complete intersection. Funct. Anal. Appl. 8 (1974), 127–131).
    • Zariski multiplicity conjecture in families of non-degenerate singularities 

      Brzostowski, Szymon ORCID; Krasiński, Tadeusz; Oleksik, Grzegorz (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      Podajemy nowy, elementarny dowód hipotezy o krotności Zariskiego w μ-constant rodzinach niezdegenerowanych osobliwości.
    • An invitation to the positivity and geometry of algebraic cycles 

      Szpond, Justyna (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      The purpose of this work is an introduction and overview of geometric and numeric properties of algebraic cycles in smooth projective varieties. We recall or propose several problems, which we consider worth to study. We ...
    • Lectures on polynomial equations: Max Noether’s Fundamental Theorem, The Jacobi Formula and Bézout’s Theorem 

      Płoski, Arkadiusz (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      Using some commutative algebra we prove Max Noether’s Theorem, the Jacobi Formula and B´ezout’s Theorem for systems of polynomial equations defining transversal hypersurfaces without common points at infinity.
    • Some notes on the Lê numbers in the family of line singularities 

      Oleksik, Grzegorz; Różycki, Adam (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      W pracy wprowadzamy skoki liczb Le nieizolowanych osobliwości hiperpowierzchni w rodzinie deformacji o jednowymiarowym, gładkim zbiorze punktów krytycznych. Co więcej, udowadniamy istnienie deformacji takiej, że pierwsza ...
    • Real Nullstellensatz and sums of squares 

      Michalska, Maria ORCID (Wydawnictwo Uniwersytetu Łódzkiego, 2022)
      In this paper we highlight the foundational principles of sums of squares in the study of Real Algebraic Geometry. To this aim the article is designed as mainly a self-contained presentation of a variation of the standard ...
    • Baire Category Lower Density Operators with Borel Values 

      Balcerzak, Marek; Hejduk, Jacek ORCID; Wachowicz, Artur (Springer Nature, 2023)
      We prove that the lower density operator associated with the Baire category density points in the real line has Borel values of class &#928;<SUP>0</SUP><SUB>3</SUB> which is analogous to the measure case. We also introduce ...
    • Calabi-Yau threefolds with triple points and type III contractions 

      Grzelakowski, Kacper (2022)
      W pracy zajmujemy się kontrakcjami typu III pewnych trójwymiarowych rozmaitości Calabi-Yau. Opisujemy warunki, które muszą być spełnione aby rozmaitość po kontrakcji była wygładzalna. Opisujemy zmianę liczb Hodge'a rozmaitości ...
    • Lokalne aspekty entropii i chaosu dyskretnych układów dynamicznych 

      Poprawa, Justyna (2019)
      In this paper we analyze local aspects of (nonautonomous) dynamical systems of continuous self-functions. We describe a local complexity and unpredictability of such systems. Basic definitions, symbols and theorems ...